×

zbMATH — the first resource for mathematics

Found 32 Documents (Results 1–32)

100
MathJax
Nashed, M. Zuhair (ed.) et al., Frontiers in orthogonal polynomials and \(q\)-series. Papers based on the international conference, University of Central Florida, Orlando, FL, USA, May 10–12, 2015. Dedicated to Professor Mourad Ismail on his 70th birthday. Hackensack, NJ: World Scientific. Contemp. Math. Appl., Monogr. Expo. Lect. Notes 1, 213-237 (2018).
PDF BibTeX XML Cite
Full Text: DOI
Andrews, George E. (ed.) et al., Analytic number theory, modular forms and \(q\)-hypergeometric series. In honor of Krishna Alladi’s 60th birthday, University of Florida, Gainesville, FL, USA, March 17–21, 2016. Cham: Springer (ISBN 978-3-319-68375-1/hbk; 978-3-319-68376-8/ebook). Springer Proceedings in Mathematics & Statistics 221, 503-531 (2017).
MSC:  33D15 11F37
PDF BibTeX XML Cite
Full Text: DOI
Matsuzaki, Katsuhiko (ed.) et al., Topics in finite or infinite dimensional complex analysis. Proceedings of the 19th international conference on finite or infinite dimensional complex analysis and applications (ICFIDCAA), Hiroshima, Japan, December 11–15, 2011. Sendai: Tohoku University Press (ISBN 978-4-86163-219-8/hbk). 85-96 (2013).
MSC:  34M30 34M40 34A05
PDF BibTeX XML Cite

Filter Results by …

Document Type
Reviewing State
all top 5
Year of Publication
all top 3
Classification
Software